# SDR 06FDEA1956

- Difficulty date: May 17, 2006
- Submitted: May 18, 2006
- Operation: Air carrier
- Aircraft: N493FE
- Make and model: Boeing 727227
- Aircraft serial: 21531
- Aircraft time: 39,586 hours, 25,731 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Part number: 65192508
- Condition: Corroded
- Location: Nr 2 Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND NR 2 FLAP TRACK MOUNT PAD IS CORRODED.  REPLACED NR 2 FLAP TRACK ON 27X5706-03.
